# SDR PNSA010302

- Difficulty date: March 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 22,937 hours, 15,315 cycles
- System (JASC): 7603 · Power Lever
- Part: Friction Ring
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SPEED LEVER SLIPPED BACK DURING TAKEOFF.  ABORTED TAKEOFF.  RESET FRICTION LOCK.  SUBSEQUENT TAKEOFFS WERE OK.
